DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11279

Title: SECTOR PROBLEM IN PLANE ELASTOSTATICS
Authors: RAO, BSR
KALE, CS
SHIMPI, RP
Issue Date: 1973
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, 11(5), 531-542
URI: http://dx.doi.org/10.1016/0020-7225(73)90095-5
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11279
http://hdl.handle.net/10054/11279
ISSN: 0020-7225
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback